Aa
A
A
A
Close
Allergy Community
10.3k Members
Avatar universal

itchy skin rash

can lexapro cause itchy skin rashes or hives that come and go
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi, lexapro can cause allergic reactions like itchy skin rashes or hives. Other common side effects can include drowsiness, dizziness, insomnia, nausea, weight changes, and decreased sex drive. Discuss your symptoms with your consulting doctor he may change the dose or the medications. Regards.  
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.